It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 38 for topamax hair loss. (0.006 seconds)


... I was on topamax for 10 months, starting at 15mg and upping gradually to 100mgs after 2 months. ... (8 replies)
... I was on topamax for about 2 years....and now have been off it for about 6 months... ... (6 replies)
... and it caused some side effects and one was some hair loss. ... (13 replies)

... normal weight prior to the Topamax use was 125 lbs,which was ideal at 5'5". ... (8 replies)
... I had so much hair loss while on topamax, my shower got drained and the super had to come and unclog it. He showed me all the hair that somehow got stuck in my pipes. Not pretty. ... (6 replies)
... I knew about the weight loss, but has anyone experienced hair loss with this drug? ... (6 replies)
... I am on Topamax and my hair has been falling out as you described. ... (3 replies)
... ogether. They realized I was overdosing so they cut my dose in half. I have been on this dose ever since and been seizure free! My main complaint is the memory loss and feeling dumb as a doorknob but having my life back after so many seizures is much better. ... (9 replies)
... I was on this drug for a short period of time, about 6 months. During that time I experienced numbness in my hands and feet, as well as, hair loss. I didn't loose any weight. And, I had no trouble sleeping. Hope this helped. ... (83 replies)
Topamax dosage
Aug 18, 2004
... I was away for a few days and am just catching up again. I am going to answer your question about vitamins, I take magnesium, zinc, selenium and cranberry. These help with some of my side effects. I take topomax and depakote. The vitamins help with headaches(just tones them down), hair loss, and urinary tract infections. I hope this is helpful. Good luck! Kathy (17 replies)
... I was on topamax for 10 months, starting at 15mg and upping gradually to 100mgs after 2 months. ... (7 replies)
... I seems like I have read a lot about hair loss with Lamictal. I am not worried about the "deadly rash", but I am concerned with going from one med that causes hair loss to another. ... (0 replies)
Topamax
Dec 6, 2003
... I was on topamax for 10 months, starting at 15mg and upping gradually to 100mgs after 2 months. ... (8 replies)
... I started taking topamax in November, 2002 for migraines and mood swings. I started at 15mg a day and gradually worked my way up to 100 mg a day by the end of January, 2003. ... (3 replies)
... as I wasn't even able to read a single magazine article before. The fatigue is better as well and even the hairloss seems to be leveling off. I'm losing minimal hair now, it's what I would consider normal loss. ... (21 replies)
... Nella, wow, that's so weird how you didn't start losing your hair from Lamictal for years and then it suddenly happened. That's what happened with me with Topamax, except I didn't take it for so long. ... (8 replies)
Update on Tripp
Aug 11, 2005
... and increased the Topamax to 150 mg twice daily along with the 400 mg of Tegretol three times a day he was already taking. ... (0 replies)
... res a year ago with an abnormal EEG. I just had another EEG a couple weeks ago and was told that if this EEG was normal, I could possibly wean myself off of the Topamax to see if my seizures return. ... (2 replies)
... Oh, the hair loss. It's just awful. ... (8 replies)
... ng into, has it's drawbacks as well. It lowers energy levels, drops appitite, foods taste different, Soda's often have a metalic taste to them, or taste stale. Hair loss or hair thinning. Initial effects are memory and often "word finding" when speaking or composing letters. ... (9 replies)


Associated Tags: topamax migraine partial seizures adult headaches

Pages: 1 2

All times are GMT -7. The time now is 04:36 AM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!